# SDR VNAA2011042600017

- Difficulty date: April 22, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 17,266 hours, 17,773 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P09
- Part serial: NMADB620
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN OIL PRESSURE WARNING MESSAGE AT CRUISE.  CREW SHUT DOWN ENGINE AND DIVERTED TO PHL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REMOVED, REPLACED, AND OPERATIONAL CHECKED THE SCAVAGE PUMP USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
